# SDR SWIA200211043

- Difficulty date: June 17, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,165 hours, 25,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT SIDE UPPER SEAT RAIL CORROSION FOUND IN 28 LOCATIONS.  INSTALLED LEFT SIDE UPPER SEAT RAIL IAW 53-01-05.
